# SDR SWIA2023011967145

- Difficulty date: December 20, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 39,236 hours, 36,323 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 9.0 BETWEEN APPROX. BS 559 + 96 AND 559.00 + 116 CORRODED.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801 AND AMM 53-00-49-400-801.
